BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
A remark on the existence of global BV solutions for a nonlinear hyperbolic wave equation

Participants in the publication
Dias, João-Paulo (Author)
Mário Figueira (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Scope
International

Refereeing
Yes

Date of Publication
2002

Where published
QUARTERLY OF APPLIED MATHEMATICS

Publication Identifiers
ISSN - 0033-569X

Publisher
AMER MATHEMATICAL SOC, 201 CHARLES ST, PROVIDENCE, RI 02940-2213 USA

Edition
QUARTERLY OF APPLIED MATHEMATICS
Volume
60
Number
2

Starting page
245
Last page
250


Export

APA
Dias, João-Paulo, Mário Figueira, (2002). A remark on the existence of global BV solutions for a nonlinear hyperbolic wave equation. QUARTERLY OF APPLIED MATHEMATICS, 60, 245-250. ISSN 0033-569X. eISSN .

IEEE
Dias, João-Paulo, Mário Figueira, "A remark on the existence of global BV solutions for a nonlinear hyperbolic wave equation" in QUARTERLY OF APPLIED MATHEMATICS, vol. 60, pp. 245-250, 2002.

BIBTEX
@article{22093, author = {Dias, João-Paulo and Mário Figueira}, title = {A remark on the existence of global BV solutions for a nonlinear hyperbolic wave equation}, journal = {QUARTERLY OF APPLIED MATHEMATICS}, year = 2002, pages = {245-250}, volume = 60 }